# SDR SWAA2021040151243

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR ON LOCATED AT 36 INCH FROM FRONT SPAR OF INSPAR RIB STAB STA 120.30 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09- 2R-4 REPAIR 4 FIGURE 202 DETAIL A AND DWG 55100003 REV B MATERIAL USED KIT T-SECTION PN 55100003-01
